Re: [MOL] Question/DEBBIE [02247] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Question/DEBBIE



Tamoxifen is a Harmon, depression is one of it's side effects.  Joy is
correct in saying that depression can come on anyone who has had major
changes in their lives, most doctors now recognize that after major
surgeries, illnesses; etc. depression is most common.  Many doctors today
will give a mild anti-depressant as a automatic, to get one over the hump
then wean them off.
Joy is also correct that you have to learn to go with the flow of your body.
Love you, lillian


We invite you to take a look at our Album.
www.angelfire.com/sc/molangels/index.html

  ( Very informational, good tips, Molers pictures, art work and much
more....

----- Original Message -----
From: Martin Auslander <fitecancer@earthlink.net>
To: <mol-cancer@lists.meds.com>
Sent: Friday, April 28, 2000 6:00 AM
Subject: Re: [MOL] Question


> Dear Joy,
>
> Great advice. My Brother has a PhD in Social work and we talk frequently
> about depression and negativity and how to overcome. YOur advice is so
> prophetically useful and sound. Thank you.
>
> God Bless YOu,
> marty and Barb auslander
>
> Joy Ann Reckley wrote:
> >
> > Hi Debbie!  I'm a licensed social worker (not that that means anything
real
> > great or gospel) LOL but I think that depression certainly is a side
effect
> > of the chemo but more likely a side effect from what your spirit and
body
> > are going through.  The best thing to do is to go easy on yourself and
how
> > you're feeling and just to be ok with however you are feeling because
you
> > have to go through it to heal.  If you feel your depression is hindering
> > your routine daily activities, talk to someone... a friend, clergy,
> > therapist, doc.  If talking doesn't help after a few weeks, you may
> > consider medication for depression but if you do that rememeber it's
just
> > one more med to be broken down and pass through your system.  Hope some
of
> > this helps.  I will keep you in my thoughts and prayers.  Take care, Joy
> >
> > At 08:48 PM 4/27/00 -0400, you wrote:
> > >I was wondering if one of the lesser known side of effect of Tamoxifen
> > >is depression? Seem to be in slump that I can't shake. It is being to
> > >really concern me and I can't put my finger on what is bothering me.
> > >Well, besides that we had to put our loving dog, Fred, down two weeks
> > >ago, and the usual stress of life. Feel like I am under water at times
> > >and would love to spend as much time as possible in my bed. To be
honest
> > >I only signed on tonight to see if Kathy was in need of any assistance.
> > >If not for worrying about her I would have gone straight to bed at 8:00
> > >when I got home. Some of the things that I used to enjoy no longer do
it
> > >for me. Sorry to ramble. I guess the question is: is depression a side
> > >effect, and if it is what should I do about it?
> > >Thank you
> > >Debby
> >
>------------------------------------------------------------------------
> > >This is an automatically-generated notice.  If you'd like to be removed
> > >from the mailing list, please visit the Medicine-On-Line Discussion
Forum
> > >at <http://www.meds.com/con_faq.html>, or send an email message to:
> > >majordomo@lists.meds.com
> > >with the subject line blank and the body of the message containing the
line:
> > >unsubscribe mol-cancer your-email-address
> > >where the phrase your-email-address is replaced with your actual email
> > >address.
> >
>------------------------------------------------------------------------
> > >
> > ------------------------------------------------------------------------
> > This is an automatically-generated notice.  If you'd like to be removed
> > from the mailing list, please visit the Medicine-On-Line Discussion
Forum
> > at <http://www.meds.com/con_faq.html>, or send an email message to:
> > majordomo@lists.meds.com
> > with the subject line blank and the body of the message containing the
line:
> > unsubscribe mol-cancer your-email-address
> > where the phrase your-email-address is replaced with your actual email
> > address.
> > ------------------------------------------------------------------------
> ------------------------------------------------------------------------
> This is an automatically-generated notice.  If you'd like to be removed
> from the mailing list, please visit the Medicine-On-Line Discussion Forum
> at <http://www.meds.com/con_faq.html>, or send an email message to:
> majordomo@lists.meds.com
> with the subject line blank and the body of the message containing the
line:
> unsubscribe mol-cancer your-email-address
> where the phrase your-email-address is replaced with your actual email
> address.
> ------------------------------------------------------------------------
>

------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------